# SDR VJ9800391

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD CARGO DOOR FRAME HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-3, ON AFT CARGO COMP FWD DOOR FRAME FOUND TO BE OUT OF LIMITS IAW SRM 53-01 FIG 1, 53-11-3.  FABBED NEW WEB REPAIR AND REPAIR DOUBLER, IAW SRM 51-10-3.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLED WEB PANEL AND DOUBLER IAW SRM 53-05 PG 201 FIG 70.
